# SDR PNSA110801

- Difficulty date: August 8, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 345
- Aircraft time: 35,210 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE WARNING PANEL INDICATED AVIONICS SMOKE.  DEFERRED AVIONICS RACK'S SMOKE DETECTOR SYSTEM PER MEL 26-13-3.  CLEANED SMOKE DETECTOR TO CLEAR DMI.
